# SDR IPXA2017030614797

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 50,769 hours, 16,568 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT HAD DIFFICULTY CLIMBING THRU FL 31000. RT ENG FUEL FLOW AT .7 (700 LBS/HR), N1, EGT AND N2 WERE SIGNIFICANTLY BELOW LT ENG. CONDUCTED  QRH ENGINE INFLIGHT.  START CHECKLIST AND RT ENG STARTED WITH NO PROBLEMS.    ENGINE OPERATED WITHIN ALL LIMITATIONS AND PARAMETERS.  R & R ECU IAW AMM 73-21-15,  NO FAULTS IAW 73-21-27-01, R & R THE NR 2 HMU AND TEST GOOD IAW AMM 73-21-14-401.
